# SDR C1HA200196007

- Difficulty date: June 27, 2001
- Submitted: July 1, 2001
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Part number: 105080037510
- Part serial: 48382
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

APU fire warning inop.ACTION TAKEN:R&R'd APU fire loop chs good.
